University of Lausanne BiBIL
  Institut romand des sciences bibliques
  Biblical Bibliography of Lausanne - BiBIL
Administration Contact Impressum  
Search
Notice details
Bibil Identifier bibil:69838
Publication Type Journal article
Title (English, Long) The Consonantal Root in Semitic Languages
Author Naudé, Jacobus A.
Journal Journal of Northwest Semitic Languages (Volume: 29, Issue: 2)
Year (Publication) 2003
Year (Copyright) 2003
Year (Original (1st Edition)) 2003
Year (Reference) 2003
Language English
Pages 15-32 Pages
Genre Original
Keywords Thesaurus BiBIL : Old Testament (Introduction) : Hebrew : Themes : Morphology
Last modification 2017-10-27